# SDR DALA2024112111130

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,551 hours, 29,680 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Condition: Tripped
- Location: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3160 - FCNT - PERFORMED A GO-AROUND ON FIRST APPROACH DUE TO F/CTL FLAPS FAULT ECAM MESSAGE, CYCLED FLAPS AND WORKED NORMALLY ON SECOND APPROACH. CORRECTIVE ACTION: FOUND LEFT WING ACTUATOR #1 (6205CM) TORQUE LIMITER TRIPPED. REPLACED LEFT WING FLAP TORQUE ACTUATOR, AND RIGGED LEFT WING FLAP SYSTEM. (LP 6750703)
